MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-134-user has low glucose value.(b)(4).
 
Event or Problem Description
Customer initially called for training on how to use the truetrack meter.The customer has had the meter for a while and just bought a new vial of test strips and started to use it again.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of lo and 124 mg/dl using truetrack meter.The customer is concerned with the result obtained of lo.The customer did not know his expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is 12/04/2017.The meter memory was reviewed for previous test result history: result 1 :124 mg/dl, date: (b)(6) 2017, time: 2:51pm, non- fasting; result 2 :lomg/dl, date: (b)(6) 2017, time: 2:47pm, non- fasting.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7145579
Report Number1000113657-2017-02107
Device Sequence Number966172
Product Code NBW
UDI-Device Identifier00096295129489
UDI-Public(01)00096295129489
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date12/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1